JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A NOTE ON THE VALUE DISTRIBUTION OF f2(f`)n FOR n≥2
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A NOTE ON THE VALUE DISTRIBUTION OF f2(f`)n FOR n≥2
Jiang, Yan;
  PDF(new window)
 Abstract
Let f be a transcendental meromorphic function in the complex plane , and a be a nonzero constant. We give a quantitative estimate of the characteristic function T(r, f) in terms of , which states as following inequality, for positive integers , .
 Keywords
transcendental meromorphic function;deficiency;
 Language
English
 Cited by
 References
1.
A. Alotaibi, On the zeros of $aff(^k)-1$, Complex Var. Theory Appl. 49 (2004), no. 13, 977-989.

2.
A. Alotaibi, On the zeros of $af(f^{(k)})^n-1$ for $n{\geq}2$, Comput. Methods Funct. Theory 4 (2004), no. 1, 227-235. crossref(new window)

3.
A. A. Goldberg and V. I. Ostrovskii, Value distribution of meromorphic functions, vol. 236, American Mathematical Society, Providence, RI, 2008.

4.
W. K. Hayman, Meromorphic Functions, Oxford University Press, 1964.

5.
X. J. Huang and Y. X. Gu, On the value distribution of $f^2f(^k)$, J. Aust. Math. Soc. 78 (2005), no. 1, 17-26. crossref(new window)

6.
Y. Jiang and B. Huang, A note on the value distribution of $f^l(f^{(k)})^n$, in submission.

7.
I. Lahiri and S. Dewan, Inequalities arising out of the value distribution of a differential monomial, J. Inequal. Pure Appl. Math. 4 (2003), no. 2, Article 27, 6 pp. (electronic).

8.
P. Li and C. C. Yang, On the value distribution of a certain type of differential polyno-mials, Monatsh. Math. 125 (1998), no. 1, 15-24. crossref(new window)

9.
C. K. Tse and C. C. Yang, On the value distribution of $f^l(f^{(k)})^n$, Kodai Math. J. 17 (1994), no. 1, 163-169. crossref(new window)

10.
J. P. Wang, On the zeros of $f^n(z)f^{(k)}(z)-c(z)$, Complex Var. Theory Appl. 48 (2003), no. 8, 695-703. crossref(new window)

11.
C. C. Yang and P. C. Hu, On the value distribution of $ff^{(k)}$, Kodai Math. J. 19 (1996), no. 2, 157-167. crossref(new window)

12.
C. C. Yang and H. X. Yi, A unicity theorem for meromorphic functions with deficient values, Acta Math. Sinica 37 (1994), no. 1, 62-72.

13.
Q. D. Zhang, A growth theorem for meromorphic function, J. Chengdu Inst. Meteor. 20 (1992), 12-20.